# SDR CALA2014060291199

- Difficulty date: June 1, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 91,685 hours, 14,561 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 325, RBL 61 HAS CORROSION ON TOP OF FLOORBEAM.  R & R DAMAGED T CAP IAW SRM 53-00-51, FIG 201, HFEC IAW NDTM 51-00-19 PT6.
